# SDR SWAA2024030546413

- Difficulty date: January 30, 2024
- Submitted: March 5, 2024
- Operation: Air carrier
- Aircraft: N238WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34713
- Aircraft time: 58,632 hours, 35,085 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Pulled
- Location: Not Reported
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FLOOR PANEL 221BF UPPER SKIN HAS MULTIPLE AREAS OF PULLED STRANDS.<[01] DUE TO EXTENT OF DAMAGE; FWD FLOOR PANEL 221BF WAS REPLACED WITH A SERVICEABLE NEW PANEL IAW SRM 51-10-02-0G-0 PAR 9.A (1).;[02] VERIFIED FWD FLOOR PANEL 221BF WAS REPLACED WITH A SERVICEABLE NEW PANEL IAW SRM 51-10-02-0G-0 PAR 9.A (1).
